# SDR MWEA001266

- Difficulty date: December 28, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4912556
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT ANGLE FOR CENTER INTERCOSTAL AT STATION 737 HAS CHAFE MARKS IN RADIUS. ANGLE ALREADY REMOVED TO FOM.  --  FABRICATED AND INSTALLED FLOOR BEAM SUPPORT.
